# SDR SWIA200412801

- Difficulty date: January 14, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 19,209 hours, 27,373 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226684006
- Part serial: 2172
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 8,194 hours, 11,288 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AUTOPILOT KEPT RE-ENGAGING ITSELF, WOULD RE-ENGAGE ON BOTH SIDES REPEATEDLY.  REPLACED AUTOPILOT CONTROL PANEL.  OPS CHECK GOOD ON BOTH SIDE AUTOPILOT.
